RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Belov, Yurii Yakovlevich

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 28

Number of views:
This page:1473
Abstract pages:3488
Full texts:1255
References:406
Professor
Doctor of physico-mathematical sciences (1982)
E-mail: ,
Website: http://www.lan.krasu.ru/persons/?persID=519
   
Main publications:
  • Teoremy odnoznachnoi razreshimosti i approksimatsiya nekotorykh kraevykh zadach dlya sistem uravnenii opisyvayuschikh techeniya okeana // Sib. mat. zhurnal, T. 20, # 6.
  • Rasscheplenie vyrozhdayuschegosya kvazilineinogo parabolicheskogo uravneniya // Matematicheskie zametki. T. 46, vyp. 6.
  • Inverse problems for parabolic equations // J. Inv. I //-Posed Problems, Vol. 1, # 4.

http://www.mathnet.ru/eng/person31886
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/217635

Publications in Math-Net.Ru
2018
1. Yuri Ya. Belov, Kirill V. Korshun, “On rate of convergence of Tonelli's and weak approximation methods for loaded equations”, J. Sib. Fed. Univ. Math. Phys., 11:3 (2018),  286–294  mathnet  isi
2016
2. Yu. Ya. Belov, K. V. Korshun, “On solvability of some parametric inverse problem for parabolic equation”, Sib. J. Pure and Appl. Math., 16:1 (2016),  29–39  mathnet; J. Math. Sci., 228:4 (2018), 347–356
2014
3. Yury Ya. Belov, Vera G. Kopylova, “Determination of source functions in composite type system of equations”, J. Sib. Fed. Univ. Math. Phys., 7:3 (2014),  275–288  mathnet
4. Yuriy Ya. Belov, Kirill V. Korshun, “On solvability of the Cauchy problem for a loaded system”, J. Sib. Fed. Univ. Math. Phys., 7:2 (2014),  155–161  mathnet
2013
5. Yu. Ya. Belov, K. V. Korshun, “On an inverse problem for a Burgers-type equation”, Sib. Zh. Ind. Mat., 16:3 (2013),  28–40  mathnet  mathscinet
2012
6. Yuri Ya. Belov, Kirill V. Korshun, “An identification problem of source function in the Burgers-type equation”, J. Sib. Fed. Univ. Math. Phys., 5:4 (2012),  497–506  mathnet
2011
7. Yury Ya. Belov, “An identification problem of source function in the system of composite type”, J. Sib. Fed. Univ. Math. Phys., 4:4 (2011),  445–457  mathnet
2010
8. Yuri Ya. Belov, “An identification problem of source function for one semievolutionary system”, J. Sib. Fed. Univ. Math. Phys., 3:4 (2010),  487–499  mathnet
2009
9. O. A. Afinogenova, Yu. Ya. Belov, I. V. Frolenkov, “Stabilization of the solution to the identification problem of the source function for a one-dimensional parabolic equation”, Dokl. Akad. Nauk, 424:4 (2009),  439–441  mathnet  mathscinet; Dokl. Math., 79:1 (2009), 70–72  isi  scopus
10. Yuri Ya. Belov, “On Estimates of Solutions of the Split Problems for Some Multi-Dimensional Partial Differential Equations”, J. Sib. Fed. Univ. Math. Phys., 2:3 (2009),  258–270  mathnet
2004
11. S. N. Baranov, Yu. Ya. Belov, “On the problem of the identification of some multy-dimensional parabolic equation coefficients in the case of non-homogeneous overdetermination conditions”, Dal'nevost. Mat. Zh., 5:1 (2004),  30–40  mathnet  elib
1995
12. Yu. Ya. Belov, “On the splitting of an inverse problem for a multidimensional parabolic equation”, Dokl. Akad. Nauk, 345:4 (1995),  441–444  mathnet  mathscinet  zmath
1992
13. Yu. Ya. Belov, “An inverse problem for the Burgers equation”, Dokl. Akad. Nauk, 323:3 (1992),  385–388  mathnet  mathscinet  zmath; Dokl. Math., 45:2 (1992), 334–337
1991
14. Yu. Ya. Belov, “An inverse problem for a semilinear parabolic equation”, Dokl. Akad. Nauk SSSR, 316:5 (1991),  1034–1038  mathnet  mathscinet  zmath; Dokl. Math., 43:1 (1991), 216–220
15. Yu. Ya. Belov, E. G. Savateev, “An inverse problem for a parabolic equation with an unknown coefficient multiplying the time derivative”, Dokl. Akad. Nauk SSSR, 316:4 (1991),  800–804  mathnet  mathscinet  zmath; Dokl. Math., 43:1 (1991), 176–180
16. S. S. Akhtamova, Yu. Ya. Belov, “Some inverse problems for parabolic equations”, Dokl. Akad. Nauk SSSR, 316:4 (1991),  791–795  mathnet  mathscinet  zmath; Dokl. Math., 43:1 (1991), 166–170
1989
17. Yu. E. Anikonov, Yu. Ya. Belov, “Single-valued solvability of an inverse problem for a parabolic equation”, Dokl. Akad. Nauk SSSR, 306:6 (1989),  1289–1293  mathnet  mathscinet  zmath; Dokl. Math., 39:3 (1989), 601–605
18. Yu. Ya. Belov, “Splitting in a degenerate quasilinear parabolic equation”, Mat. Zametki, 46:6 (1989),  26–31  mathnet  mathscinet  zmath; Math. Notes, 46:6 (1989), 906–909  isi
1982
19. Yu. Ya. Belov, N. N. Yanenko, “On a system of differential equations in Banach space”, Dokl. Akad. Nauk SSSR, 263:3 (1982),  526–529  mathnet  mathscinet  zmath
1980
20. Yu. Ya. Belov, N. N. Yanenko, “On a class of nonlocal nonlinear differential equations in Banach space”, Dokl. Akad. Nauk SSSR, 252:6 (1980),  1292–1296  mathnet  mathscinet  zmath
1979
21. Yu. Ya. Belov, N. N. Yanenko, “On a regularization of Burgers equation”, Dokl. Akad. Nauk SSSR, 246:3 (1979),  521–524  mathnet  mathscinet  zmath
22. Yu. Ya. Belov, “A linear stationary problem of ocean dynamics”, Mat. Zametki, 26:1 (1979),  45–52  mathnet  mathscinet  zmath; Math. Notes, 26:1 (1979), 513–517  isi
23. Yu. Ya. Belov, “Theorems of unique solvability and approximation of certain boundary value problems for a system of equations describing an ocean current”, Sibirsk. Mat. Zh., 20:6 (1979),  1206–1225  mathnet  mathscinet  zmath; Siberian Math. J., 20:6 (1979), 852–867  isi
1978
24. Yu. Ya. Belov, “On a system of nonlinear operator equations in a Banach space”, Dokl. Akad. Nauk SSSR, 243:3 (1978),  557–560  mathnet  mathscinet  zmath
1976
25. Yu. Ya. Belov, “On some systems of linear differential equations with a small parameter”, Dokl. Akad. Nauk SSSR, 231:5 (1976),  1037–1040  mathnet  mathscinet  zmath
26. Yu. Ya. Belov, “On strongly hyperbolic systems with a small parameter in Hilbert space”, Dokl. Akad. Nauk SSSR, 231:4 (1976),  784–787  mathnet  mathscinet  zmath
27. Yu. Ya. Belov, “Approximation of a linear system of second-order differential equations”, Mat. Zametki, 20:5 (1976),  693–702  mathnet  mathscinet  zmath; Math. Notes, 20:5 (1976), 948–953
1975
28. Yu. Ya. Belov, “On approximation of a class of systems of linear differential equations”, Dokl. Akad. Nauk SSSR, 220:4 (1975),  765–768  mathnet  mathscinet  zmath
1971
29. Yu. Ya. Belov, N. N. Yanenko, “Influence of viscosity on the smoothness of solutions of incompletely parabolic systems”, Mat. Zametki, 10:1 (1971),  93–99  mathnet  mathscinet  zmath; Math. Notes, 10:1 (1971), 480–483

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021